On Rx 4mo when diarrhea began. Sore tongue and dry mouth began one week ago. It is now 70 days with all symptons
Hello yes you are experiencing some of the side effects CONTACT YOUR DOCTOR SE WHAT HE/SHE CAN HELP YOU WITH
yOU PROBABLY KNOW ALLTHIS JUST WANTED TO REMIND YOU... AFTER THE SUMARY ARE THE SIDE EFFECTS LISTED
Dry mouth can be caused by chemotherapy or radiation treatments, which damage the salivary glands. Dry mouth caused by chemotherapy makes saliva thicker, causing the feeling of a dry mouth. This is usually temporary and normally clears up about two to eight weeks after treatment ends.
Radiation treatment to the head, face, or neck can also cause dry mouth. It can take six months or longer for the salivary glands to start producing saliva again after the end of treatment. Although some people experience improvement in their dry mouth during the first year after radiation treatment, many people will continue to experience some level of dry mouth indefinitely. This is especially true if the radiation therapy was directed at the salivary glands.
Dry mouth and mouth sores can also be caused by graft-versus-host disease, a disease in which bone marrow or stem cells attack the person’s own tissues as a result of a bone marrow or stem cell transplantation. In addition, some types of medications, including antidepressants, diuretics (medication that increases urination), and some painkillers, can cause dry mouth. Dry mouth can also be the result of a mouth infection (such as a fungal infection) or dehydration.
Signs and Symptoms
Sticky, dry feeling in the mouth
Thick, stringy saliva
Pain or a burning sensation in the mouth or on the tongue
Cracks in the lips or at the corners of the mouth
A dry, tough tongue
Difficulty chewing, tasting, or swallowing
Difficulty wearing dentures
Mouth sores or mouth infections
I WISH YOU THE BEST AND DO NOT LET ANOTHER DAY GO BY SELF CARE IS VERY IMPORTANT... OK
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2009 • 1 answer
Posted 7 Oct 2010 • 2 answers
Posted 2 Aug 2011 • 2 answers
Posted 1 May 2015 • 1 answer
Posted 13 Jun 2017 • 0 answers